Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What are the withdrawal symptoms for neurotin

Premium Questions

Dr. Anjana Rao Kavoor MD

What are the withdrawal symtons for Neurotin? My daughter quit cold XXXXXXX and has been having panic attacks, burning skin and stomach pain. Could this be related to the withdrawal? She does not want ... View answer

Answered by : Dr. Anjana Rao Kavoor ( Psychiatrist)
Dr. Seikhoo Bishnoi MD

what the withdrawal symptoms of miratazpine ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Suma Parinam MD

What are the effects of sudden cessation of gabapenten? ... View answer

Answered by : Dr. Suma Parinam ( General & Family Physician)
Dr. Naveen Kumar MD

feeling I was getting sick flu/cold symptoms that have worsened )just as I decreased the phenobarbital ... food, increased seizures. What do you think I should do? Come some of this be from going off ther ... View answer

Answered by : Dr. Naveen Kumar ( ENT Specialist)
Dr. Preeti Parakh MD

experiencing multiple neurological symptoms, numbness and weakness on one side of her body, loss of feeling ... was ok. I'd clled her MD to leave a message regarding what had happened, thinking he should be... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)

Public Forum Discussions

Dr. Preeti Parakh MD

Hi my name is tammy, i am on 55mg of methadone and am still having withdraw systoms. Can it be from the medicine i am taking? I take neurotin 800mg twice a day, celexa 40mg once a day, dilantin 200mg twicw a day ... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr.  Kishore Kunal MD

my body is addicted to them. what can I do to lessen the withdrawls from not taking them. I sometimes run out before my Rx is to be filled again. Also, what is the best way to get off of these pills ... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

. Should he be feeling side effects after only one day? Is it in his head? What kind of withdrawal symptoms ... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr.    Muhammad Hanif MD

I ve been taking Lexapro 10mg for depression since September of 2014. However, lately I haven t been able to get my prescription refilled (can t get a hold of my doctor) and it s been two and a half weeks with out me... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)
Dr.  Lorena Canaj MD

for extreme vertigo for about 8 months. Because of some symptoms of confusion, anxiety, stomach upset ... per day to 600mg for 3 days then 300 mg for 3 days then none. Can you tell me what the side effects ... View answer

Answered by : Dr. Lorena Canaj ( General & Family Physician)

Mobile Questions and Answers

Dr. Kaushal Bhavsar MD

Withdrawal from what? Alcohol? Smoking?

Dr. David Okia MD

Hi thanks for your question. based on my experience you are suffering from withdrawal symptoms of ambien. I usually advice my patients to do yoga, relaxation exercises that is deep breathing, avoid stressful...

Dr. Pratap VGM MD

Dear Sir/madam The main withdrawl symptoms that occur is insomnia that is sleeplessness, and occassionally seizures. Thanks